# SDR USAA040979

- Difficulty date: November 18, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C226603157
- Condition: Cracked
- Location: L/E Slat
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - NR 3 SLAT, 6 INCH X 6 INCH AREA, CRACKED AND DISBONDED AT IB LOWER T/E.  REMOVED SKIN AND CORE, REPLACED CORE AND REPAIR PLYS IAW SRM 51-70-10 AND EA 70537.
